Bluelight

Thread: I dont know what to do

Results 1 to 4 of 4
  1. Collapse Details
    I dont know what to do 
    #1
    So for roughly 5-6 days i been using 15mg-20mg valium per day. (I have never used benzos prior to this)

    3 days after this binge has ended i get a intense sudden urge of brainfog, adhodenia, depersonalization, depression, anxiety

    I never of thought i could get such intense withdrawals just after 6 days of mild use??

    But so now heres the thing iv also been on lexapro 20mg for 3 months now. But now heres another thing during this time i been on lexapro i also been on cyproheptadine to aid me with sleep, which after i learned is a seratonin antagonist and effects the antidepressant effects of ssris, so i quit taking cyproheptadine and this was 1 day before i experienced these intense "withdrawals"

    So my qurstion is could it be because the valium or the stopping of cyrpoheptadine which is now unmasking the effects of lexapro , its literally doing my head in i have no idea whats causing this and its making me even more nervous and i feel so hopeless and lost. I just dont feel alive.

    Despite these "withdrawals" i havent had too much trouble sleeping.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Oct 2015
    Location
    Dirty Jerz
    Posts
    149
    Wow, with several drugs in the mix it's hard to come up with an answer. Every body is different so in theory you could experience w/d from 6 days of use of Valium. But it's usually like 3 weeks before the changes in the brain and the receptors take place. I also had no idea cypro was a seratonin antagonist, so it could be as if you "withdrawing" from the Lexapro. These are questions for your doctor.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I also want to add i had a 4-5 month habbit of using phenibut 8g twice weekly which i just quit 16 days ago, but after day 8 majority of withdrawals were over, and was feeling fine, perhaps the benzos reinstated the pheni withdrawals? Because these are the exact same symptoms i experienced during the the first 6 days of pheni withdrawals
    Last edited by ProtecNation; 21-09-2018 at 08:16.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Barry big tits's Avatar
    Join Date
    Aug 2018
    Location
    In my head
    Posts
    60
    15 - 20mg of valium is not a low dose for someone with no prior tolerance. It's actually a lot.

    So to go from no benzo, to 15-20mg for 6 days then stop completely. You are definitely suffering withdraws.

    I take it you were taking the benzo's recreationally. But just chill out dude. You'l be fine. Might have just been a bit of a shock to your CNS.

    Sounds like you have underlying mental health issues. Depression and anxiety. Are you under the care of a psychiatrist or is it just your GP prescribing the ssri's.

    I would definitely get a referral to a psychiatrist if your not seeing one already. Perhaps you should be on a regular dosage of diazepam. Also. There are far better antidepressants out there than ssri's. A psychiatrist can prescribe snri's Which i personally find far more effective for treating anxiety and panic disorders.

    I wish you all the best and remember sometimes it's just about finding the right combination of medications for you. Which can take time. But there are lots of options out there so don't panic buddy. You'l get things sorted out
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •